# SDR MALA050214

- Difficulty date: January 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 14,760 hours, 14,584 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MWS DIMMING INOP ON TAKEOFF ROLL.  REPLACED LIFT SPOILER SWITCH.
